# SDR EY2R9600381

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech F33
- Propeller: Hartzl PHCC3YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 32518R
- Condition: Corroded
- Location: Propeller Assy
- Part time: 2,030 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB, SN EE1402, FOUND CORRODED.
